Lory

by Lory
(Flagstaff)

I was using your progesterone cream. I went to a naturopath Dr who told me to stop that it doesn't help. She put me on 400mg capsule, and estrogen along with DHEA, and cortisol manager. I am taking DIM to help with acne and mood. I do a lot of cardio and weight training 3x/week. I really watch what I eat during the week and mostly on weekends. I keep putting on more weight and about to buy another whole size of clothes.

She said its the higher progesterone and maybe to back off a little. She is hoping the Estrogen and progesterone would balance out. My Testosterone was 108. I feel like crying or slapping someone most of the time.

She also said the progesterone cream will not help with sleep as it does not go through the stomach.

I get conflicting answers from your information vs the naturopath.
How do I know what to do?

Comments for Lory

Click here to add your own comments

Aug 23, 2018
Lory
by: Joy

Hi Lory

Only you can decide what is best for you. So many women use progesterone cream with great success. Oral progesterone is not the best Delivery Method as 96% gets destroyed by the gut and liver, using a cream a far better. As this website states, no women should use extra estrogen as there are well over 100 estrogen mimics in our Environment as it is. I would avoid DHEA see here and here. Progesterone does help with mild insomnia as it is a calming hormone.

Progesterone can cause weight gain when first using it. If not enough progesterone is being used it can make matters worse. The weight gain is usually water retention and is one of many Estrogen Dominance symptoms. Usually between 100-200mg is needed, more if symptoms are severe. Please read How to use Progesterone Cream.

Vitamin D3 is very important as a deficiency reduces the benefits of progesterone, optimal range is between 70-100ng/mL. Nothing less than 5,000iu's is needed daily. Co-factors are needed when taking D3, magnesium and vitamin K2 with no soy are the important ones.

Aug 23, 2018
Second opinion?
by: Caroline

Hi there Lory,

I’m sorry for you, that you are being affected in that way.
Can you possibly get a second opinion? An accurate and experienced practitioner who prescribed bio identical hormones might have a different take on what is best for you. My first thought was - cut back on the DHEA as an experiment, while continuing the rest.
The body can convert DHEA into different hormones, maybe you’re getting too much testosterone!

As someone who has had everything surgically removed, I just know that without the help of a skilled bio identical hormone doctor, I’d still be melting in a big hot flush!

Hoping you find the right answers for you - we are all so different.

Aug 23, 2018
Heeeeelp
by: Lory

Joy,

Thank you for the prompt response. The Dr. ran a blood test and said I am high in testosterone, low in estrogen and progesterone. The only reason I agreed to the estrogen, is the Dr. said it helps with sleep and weight loss.

She now has emailed and said to take only 200mg progesterone capsules and increased my estrogen use per day. It it natural and not synthetic. Does that make a difference?

I still have 3 bottles of you progesterone. should I use 200 of the cream and 100 capsule to help me sleep? I usually get 3-4 hours per night and since using progesterone capsule and or estrogen, I have been getting 6-7 hours per night. I am truly at a loss.

Can you also help me with why I am loosing a lot of hair? And growing hair on face. I also need to mention I am post menopause, seven years and it has been a nightmare.

Thank you for all your advice.

Aug 24, 2018
Heeeelp
by: Joy

Hi Lory

The purpose of progesterone therapy is to make progesterone the dominant hormone. If estrogen is used it defeats the object, more progesterone would be needed to counter act this. Try using progeterone cream and the capsules to see if that will help.

High testosterone levels can cause Hair Loss and facial hair. If progesterone is used correctly it should help.

Aug 24, 2018
Saliva tests
by: Anonymous

Find a practitioner that does saliva horomone testing. The DHEA is more than likely causing the high testosterone. Dhea turns into both estrogen and testosterone. Are you still having periods? I’m perplexed as why they have you on estrogen?

Aug 28, 2018
Estrogen
by: Anonymous

Thank you for all the comments. The Dr. said I should take Estrogen to help with sleep, mood, sex drive, weight gain and night sweats.
This is a naturopath hormones specialist who has put me on these things.

If I take 200mg capsule of progesterone, how much cream should I take. I believe each pump is 50mg?

Sep 06, 2018
What about anti androgen?
by: Ann

With testosterone that high did your health practitioner offer any anti-androgen supposed or RX? Just curious.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...